MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 28 +1.5 GR; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 28 +1.5 GR; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136511000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the primary surgery was performed on (b)(6), 2025.After the surgery, the infection was suspected.The debridement was performed on (b)(6) 2026, (reported on pc (b)(4)) but the infection numbers did not improve.The removal surgery was performed on (b)(6) 2026, during the surgery, the stem was fixed and only the acetabular side was removed.The cement mold was placed and the surgery was completed.
 
Additional Manufacturer Narrative
Product complaint #pc-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿it was reported that on an unknown date, the patient underwent bha with the products.The surgery was completed successfully without any surgical delay.After the surgery, the patient got infection and will be operated to remove all the products on (b)(6) 2026.No further information is available.¿ product description:- articul/eze ball 28 +1.5 gr, product code:- 136511000, lot no:- d25090693, quantity of manufactured:- (b)(4), date of manufacturing:- 09/13/2025, expiry date:- 08/31/2030.A manufacturing record evaluation was performed for the finished device product description: articul/eze ball 28 +1.5 gr product code: 136511000 lot no: d25090693, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4), 2) date of manufacture: 09/13/2025, 3) any anomalies or deviations identified in dhr: none.4) expiry date: 08/31/2030.Device history review: a manufacturing record evaluation was performed for the finished device product description: articul/eze ball 28 +1.5 gr product code: 136511000 lot no: d25090693, and no non-conformances / manufacturing irregularities were identified.Added: d6a, d6b, d10 concomitant, h4.

Brand Name
ARTICUL/EZE BALL 28 +1.5 GR
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24211666
Report Number1818910-2026-01928
Device Sequence Number9671957
Product Code JDI
UDI-Device Identifier10603295033066
UDI-Public(01)10603295033066(17)300831(10)D25090693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136511000
Device Lot NumberD25090693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 6.; J-FX BIPOL SHELL&28MMLINR/51MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight70 KG